MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SMALL VENOUS CATH 6.6F; IMPLANTABLE PORT

BARD ACCESS SYSTEMS SMALL VENOUS CATH 6.6F; IMPLANTABLE PORT
Model Number 0602290
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/29/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number for the reported malfunction was provided, therefore a lot history review will be performed.The device was not returned for evaluation.Therefore, the investigation will be inconclusive for the reported obstruction of flow issue.The definite root cause could not be determined based on he available information.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicates that model 0602290 implantable port allegedly experienced obstruction of flow.This report was received from one source.One patient was involved with no reported patient injury.The patients¿ age, weight, and gender were not provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: for the reported malfunction, the file was reassessed and determined to be reportable as a serious injury and was reported under emdr number 3006260740-2020-03381.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
SMALL VENOUS CATH 6.6F
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key10289027
Report Number3006260740-2020-02514
Device Sequence Number812480
Product Code LJT
UDI-Device Identifier00801741025617
UDI-Public(01)00801741025617
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602290
Device Catalogue Number0602290
Device Lot NumberREDR1991
Initial Date Received by Manufacturer 06/30/2020
Supplement Date Received by Manufacturer09/30/2020
Initial Report FDA Received Date07/17/2020
Supplement Report FDA Received Date10/20/2020
Patient Sequence Number1